Can I take zoloft and wellbutrin together, then slowly wean off zoloft?
I was taking zoloft for about two months. It changed my life for the better in every area except my libido was horrible. So, I talked to my doctor about switching to wellbutrin. She said I could stop taking the zoloft cold turkey, and start taking the wellbutrin right away. Well, that was three days ago. The first day of taking wellbutrin I was SO irritated feeling and anxious and I was snapping at everyone. I have been crying at the drop of a hat and I also experience anger. I don't know if these things are from stopping the zoloft or because of the wellbutrin. So, I'm wondering if I can continue taking zoloft *with* my wellbutrin, then slowly taper off the zoloft and hopefully let the wellbutrin take over entirely. However, if these symptoms are being caused by the wellbutrin, then there is no way I will be on this drug for long! Oh, I should say that I was taking 50mg of zoloft a day, and I'm taking 150mgs of wellbutrin. Thank you.